PubMed · 8503032
[Changes in endocochlear potential induced by potassium-channel blockers].
Abstract
The effect of various potassium-channel blockers, 4-aminopyridine (4-AP), tetraethylammonium (TEA) and quinine, on the endocochlear potential (EP) was studied in perfused guinea pig inner ears. The fast K(+)-channel blocker, 4-AP, did not alter EP but changed its response model to intense noise exposure. While TEA and quinine significantly reduced the amplitude of negative component of EP (N-EP), comparing with a relatively smaller increase in general EP (G-EP). The results indicated the existence of different K(+)-channels with different physiological functions.
Explore related subjects
Keep this discovery
Explore connections, maps & timelines
J Wang, Q H Li, W J Dong, J S Chen. 1993. [Changes in endocochlear potential induced by potassium-channel blockers].. https://pubmed.ncbi.nlm.nih.gov/8503032/
Cite the original work for its findings. Save a collection to share your selection of sources.